Authors: Curien, Pierre Louis
Obradović, Jovana 
Title: Categorified Cyclic Operads
Journal: Applied Categorical Structures
Volume: 28
Issue: 1
First page: 59
Last page: 112
Issue Date: 1-Feb-2020
Rank: M23
ISSN: 0927-2852
DOI: 10.1007/s10485-019-09569-7
Abstract: 
In this paper, we introduce a notion of categorified cyclic operad for set-based cyclic operads with symmetries. Our categorification is obtained by relaxing defining axioms of cyclic operads to isomorphisms and by formulating coherence conditions for these isomorphisms. The coherence theorem that we prove has the form “all diagrams of canonical isomorphisms commute”. Our coherence results come in two flavours, corresponding to the “entries-only” and “exchangeable-output” definitions of cyclic operads. Our proof of coherence in the entries-only style is of syntactic nature and relies on the coherence of categorified non-symmetric operads established by Došen and Petrić. We obtain the coherence in the exchangeable-output style by “lifting” the equivalence between entries-only and exchangeable-output cyclic operads, set up by the second author. Finally, we show that a generalization of the structure of profunctors of Bénabou provides an example of categorified cyclic operad, and we exploit the coherence of categorified cyclic operads in proving that the Feynman category for cyclic operads, due to Kaufmann and Ward, admits an odd version.
Keywords: Categorification | Coherence | Cyclic operads
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

2
checked on Nov 27, 2022

Page view(s)

31
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.